# SDR UPS06146724

- Difficulty date: April 20, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part serial: 0522
- Condition: Activated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE SLIDE GIRT BAR FELL OFF.  GIRT EXTENSION SLEEVE PADS CAUSED THE GIRT EXTENSION TO BE PRELOADED PULLING EXCESS MATERIAL UNDER GIRT BAR WHICH EVENTUALLY BENDS THE GIRT BAR.  REPLACED GIRT BAR AND ESCAPE SLIDE PER 25-61-21-4 SLIDE S/N ON 0522, OFF 0333.
